# SDR CA090502002

- Difficulty date: April 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Condition: Disconnected
- Location: Te Flap
- Part time: 13,214 hours, 11,431 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT OTBD FLAP SHOWS T/E DISTORTION. CONTACTED ACFT SERVICE TO INSPECT. AFTER INSP, LOCAL MX REPORTS LT FLAP LOOKS TWISTED. CAUSE IS PROBABLE ACTUATOR BROKEN. SLC MX INSPECTED FLAP. LOOKS LIKE NR3 OTBD ACTUATOR HAD FAILED AND TWISTED FLAP. SLC MX REPLACED THE LT NR3 ACTUATOR. OPS CHECK GOOD. ACFT IS TO FERRY TO SLC USING FLAPS 8.  FLAP ACTUATOR 853D100-19 3540 INTERNAL DISCONNECT.
